MathSciNet Relay Station
MathSciNet bibliographic data
MR694927 57S17 (57R65 57S25)
Fintushel, Ronald; Stern, Ronald J. Smooth free involutions on homotopy $4k$-spheres. Michigan Math. J. 30 (1983), no. 1, 37–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement